MAUDE Adverse Event Report: ARTHREX, INC. 3.9MM KNOTLESS CORKSCREW, PEEK; BONE FIXATION SCREW/PLATE

ARTHREX, INC. 3.9MM KNOTLESS CORKSCREW, PEEK; BONE FIXATION SCREW/PLATE
Model Number 3.9MM KNOTLESS CORKSCREW, PEEK
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/23/2021
Type of Reportable Event Malfunction
Event or Problem Description
On 11/23/2021, it was reported by a sales representative via email that (2) ar-1938pss peek knotless suturetak anchor and an ar-1941ps peek knotless corkscrew anchor, pulled out from implantation site.This was discovered during an mpfl reconstruction procedure on (b)(6) 2021.When surgeon implanted both suturetak, the anchors pulled out without any resistance.Then, surgeon removed the suturetak anchors and swapped it for the corkscrew anchor but it also pulled out without resistance.Finally, the surgeon had to drill a bone tunnel to achieve adequate fixation and complete case.After receiving additional information on 11/30/2021, sales representative has confirmed that all three failed anchors were removed from the patient and there was not broken pieces left to retrieved.Surgeon completed procedure successfully and patient was not affected.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to improper bone prep and/or misaligned insertion.As no further investigation was able to be performed no change in harm was identified.

Brand Name
3.9MM KNOTLESS CORKSCREW, PEEK
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19286067
Report Number1220246-2024-03083
Device Sequence Number18056918
Product Code MAI
UDI-Device Identifier00888867270794
UDI-Public00888867270794
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K193157
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3.9MM KNOTLESS CORKSCREW, PEEK
Device Catalogue NumberAR-1941PS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2021
Initial Report FDA Received Date05/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown